Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: Ann Inst Stat Math

Search In Journal Title:

Abbravation: Annals of the Institute of Statistical Mathematics

Search In Journal Abbravation:

Publisher

Springer-Verlag

Search In Publisher:

DOI

10.1002/ar.23202

Search In DOI:

ISSN

1572-9052

Search In ISSN:
Search In Title Of Papers:

Conditional independence conditional mixing and c

Authors: B L S Prakasa Rao
Publish Date: 2007/09/21
Volume: 61, Issue: 2, Pages: 441-460
PDF Link

Abstract

Some properties of conditionally independent random variables are studied Conditional versions of generalized BorelCantelli lemma generalized Kolmogorov’s inequality and generalized HájekRényi inequality are proved As applications a conditional version of the strong law of large numbers for conditionally independent random variables and a conditional version of the Kolmogorov’s strong law of large numbers for conditionally independent random variables with identical conditional distributions are obtained The notions of conditional strong mixing and conditional association for a sequence of random variables are introduced Some covariance inequalities and a central limit theorem for such sequences are mentioned


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:


Search Result: